# SDR AMCR200600002

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N479DV
- Make and model: Cessna 208B
- Aircraft serial: 208B1169
- Aircraft time: 129 hours, 184 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: EA517245CES
- Part serial: T25162
- Condition: Leaking
- Location: Airspeed
- Part time: 129 hours, 184 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN AIRSPEED SPLIT BETWEEN THE 2 INDICATORS. MAINTENANCE FOUND THE CO-PILOTS INDICATOR LEAKING INTERNALLY. FOUND INDICATOR TO BE AN OLDER, SUPERSEDED TYPE. LATEST UNIT IAW IPC INSTALLED. MFG P/N C661064-0237.
